The Annals of Mathematical Statistics

Testing the Homogeneity of Poisson Frequencies

Paul G. Hoel

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 4 (1945), 362-368.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731062

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731062

Mathematical Reviews number (MathSciNet)
MR15752

Zentralblatt MATH identifier
0060.30404

Citation

Hoel, Paul G. Testing the Homogeneity of Poisson Frequencies. Ann. Math. Statist. 16 (1945), no. 4, 362--368. doi:10.1214/aoms/1177731062. http://projecteuclid.org/euclid.aoms/1177731062.


Export citation